# SDR UIEA2023031000242

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - PERFORM STA 2598 BULKHEAD MODIFICATION FOUND DEVIATION AT DOUBLER( 1. PERFORMED EI T2023A53M-310 REV 0 SEQUENCE A. 2. PERFORMED EI T2023A53M-310 REV 1 SEQUENCE B. 3. PERFORMED EI T2023A53M-384 REV 0 SEQUENCE A. 4. ACCOMPLISHED EI T2023A53M-310 REV 2 AND EI T2023A53M-384 REV 1. 5. JOB COMPLETED AND CONDITION CHECK NORMAL )
